# SDR DL72K000857

- Difficulty date: April 18, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Component: Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE RIB OF THE NR 2 SLAT WAS FOUND CRACKED JUST O/B OF ANTI-ICE DUCT.  REMOVED DAMAGE AND MADE DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER PER MM 57-54-0 FIG 814.
